A note on exponential stability of quasi-linear ordinary differential equations

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

It is shown that the exponential stability of the zero solution of a quasi-linear ordinary differential equation can be characterized completely by its linear part.

Original languageEnglish
Pages (from-to)381-385
Number of pages5
JournalApplied Mathematics Letters
Volume14
Issue number3
DOIs
Publication statusPublished - Apr 2001

Keywords

  • Exponential stability
  • Linearization
  • Nonlinear differential equation
  • Quasilinearity

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on exponential stability of quasi-linear ordinary differential equations'. Together they form a unique fingerprint.

  • Cite this